# SDR SWAA2022030929523

- Difficulty date: May 27, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CURVED BULB SEAL RETAINER AFT OF TRANSVERSE WEB ABOVE #2 PYLON AFT TIP CRACKED / REMOVED AND REPLACED RT WING T/EDGE CURVED BULB SEAL RETAINER AFT OF TRANSVERS WEB ABOVE #2 PYLON AFT TIP PER SRM 51-40-02-0G-0 AND IPC 57-50-00-25.
